# SDR HEEA072374

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,247 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3388
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIDEO IS WAVY.  SCREEN IS BLANK ON THE TOP AND BOTTOM. PERFORMED PRELIMINARY INSPECTION. FOUND DISPLAY BLANKS OUT AND COLORS FADE IN AND OUT.  FOUND IC U1241 BAD ON TIMING BOARD.  REPLACED IC U1241.  REPAIRED.  ALSO REPLACED 30 EACH SOCKET PINS ON CONNECTORS.  BENCH CHECK GOOD.
